Observatorio de Bioética, UCV

Birth control pills produced repeated thromboembolic events

Pendiente

Birth control pills produced repeated thromboembolic events
13 mayo
08:28 2015

Repeated thromboembolic events in women taking birth control pills. Now, an 18-year-old woman who was taking a contraceptive (desogestrel) for a few months suffered sudden loss of vision in her left eye. She was diagnosed with central retinal vein occlusion in the affected eye. Laboratory tests performed before commencing the drug were normal. After stopping desogestrel for one month, she recovered her vision (BMJ 2014; 349: g4499).

See these others articles: The use of oral contraceptives increases the risk of venous thrombosis and Yasmin or Yar serious thrombotic effects. Are users well informed?

 

Birth control pills produced repeated thromboembolic events
Relevancia
Compartir

Acerca del autor

OBSERVATORIO DE BIOETICA UCV

Artículos relacionados

0 comentarios

Escribe un comentario

Warning: Illegal string offset 'rules' in /usr/home/observatoriobioetica.org/web/wp-content/themes/legatus-theme/functions/filters.php on line 195 Warning: Illegal string offset 'rules' in /usr/home/observatoriobioetica.org/web/wp-content/themes/legatus-theme/functions/filters.php on line 196 <

Visite Nuestro Canal de YouTube

Máster Universitario de Bioética

Vídeo explicativo del Máster

Suscríbete a Nuestras Newsletters





Selecciona lista(s):

Bioética Press




Contacta con Nosotros:

Visite Nuestra Web en Inglés